Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Numbness/Heat in Feet/Legs
Dec 28, 2001

I have been Positive 6 years and Five months ago started treatment with Sustiva, Zerit, and Videx. About 3 weeks ago, I experienced aching feet,(both of them), then they got very hot and after a week began to move up my legs. My toes are red, there is numbness in my feet and lower legs. bottoms and tops of feet are very sensitive. Is this a reaction from my drugs or something else.

Response from Dr. Boyle

The problem you're describing sounds like peripheral neuropathy. This is probably related to the combination of Zerit (stavudine) and Videx (didanosine). Your doctor should evaluate it ASAP and if he agrees you should consider a change of therapy to a combination that avoids using these two "d" drugs together.



Previous
Re: Is this possible?
Next
lipodystrophy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement